# SDR MK1Y2019100610002

- Difficulty date: October 4, 2019
- Submitted: October 6, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 84,878 hours, 15,837 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Condition: Dented
- Location: Bs 1043
- Part time: 1,065 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS ON LONGITUDINAL STIFFENER THEE DENTS ARE APPROXIMATELY 4.5" FROM AFT SIDE OF STIFFENER AND ARE 3.5" IN LENGTH.
